Semipositive bundles and Brill-Noether theory



Downloads per month over past year

Muñoz, Vicente and Presas , Francisco (2003) Semipositive bundles and Brill-Noether theory. Bulletin of the London Mathematical Society, 35 (2). pp. 179-190. ISSN 0024-6093

[thumbnail of VMuñoz15.pdf]

Official URL:


A Lefschetz hyperplane theorem for the determinantal loci of a morphism, between two holomorphic vector bundles E and F over a complex manifold is proved, under the condition that E* x F is Griffiths k-positive. This result is applied to find some homotopy groups of the Brill-Noether loci for a generic curve.

Item Type:Article
Uncontrolled Keywords:Ample bundle; Lefschetz hyperplane theorem; Determinantal locus; Griffiths k-positive; Brill-Noether loci
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Topology
ID Code:17152
Deposited On:20 Nov 2012 12:48
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page